MAUDE Adverse Event Report: DEPUY MITEK LLC US I/O FLOW SHEATH-STRYKER; RIGID ENDOSCOPE SHEATH

DEPUY MITEK LLC US I/O FLOW SHEATH-STRYKER; RIGID ENDOSCOPE SHEATH
Model Number 218021
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4) investigation summary : despite several attempts to receive additional information regarding the status of the device, none has been made available.Hence, this complaint cannot be confirmed as the complaint device has not been returned, therefore unavailable for evaluation.Based off the information available to mitek customer quality, there is no patient risk or consequences.This complaint file is being closed, should any new information be received in the future, this file will be reopened at that time and updated to reflect the information received.At this time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family to monitor the extent to which this complaint is observed in the field.This report is being filed as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep via phone that during a shoulder repair procedure the sales rep's inflow/outflow sheath system (stryker) was leaking water around the o-rings.The case was completed with a competitor's device with no patient harm or delay.There was no delay in the surgical procedure.There was a spare device available for use to complete the surgery.There was patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H6: type of investigation: device history lot: a manufacturing record evaluation was performed for the finished device lot number: 151001, and no nonconformances were identified.Investigation summary: despite several attempts to receive additional information regarding the status of the device, none has been made available.Hence, this complaint cannot be confirmed as the complaint device has not been returned, therefore unavailable for evaluation.A manufacturing record evaluation was performed for the finished device lot number: 151001, and no nonconformances were identified.Based off the information available to mitek customer quality, there is no patient risk or consequences.This complaint file is being closed, should any new information be received in the future, this file will be reopened at that time and updated to reflect the information received.At this time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family to monitor the extent to which this complaint is observed in the field.

Brand Name
I/O FLOW SHEATH-STRYKER
Common Device Name
RIGID ENDOSCOPE SHEATH
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9124798
Report Number1221934-2019-58588
Device Sequence Number11346211
Product Code NBH
UDI-Device Identifier10886705023745
UDI-Public10886705023745
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number218021
Device Catalogue Number218021
Device Lot Number151001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1